# SDR AALA20110419TUL06

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 59,992 hours, 25,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAVATORY LOWER VAULT DOOR STOP SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED ANGLE PER AARD 51-10-00-5.
